# SDR SWAA2019121639635

- Difficulty date: December 2, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5600
- Condition: Corroded
- Location: Bs 277-294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV HARD POINT INTERCOSTAL CORRODED BETWEEN BS. 277 TO BS. 294.5, LBL 11. / R&R INTERCOSTAL IAW SRM AND DWG.
